# SDR A6WA201312054439

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER ACCESS PANEL 540BT LANDING HAS FRETTING CORROSION.  BLENDED TO ALLOWABLE LIMITS IAW REO 601R-57-21-2053.
